MAUDE Adverse Event Report: TORNIER INC TORNIER PERFORM REVERSED FULL WEDGE BP 15 DG DIA 25MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER INC TORNIER PERFORM REVERSED FULL WEDGE BP 15 DG DIA 25MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number DWJ505
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 06/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation, and no other additional information was received from the national joint registry.More detailed information about the patient's medical history, the event details and the involved device(s) must be available to determine the root cause.If any additional information becomes available, the investigation will be reopened and re-evaluated accordingly.Please note, that reports received from the national joint registry are not published reports and therefore web link is not available.
 
Event or Problem Description
The manufacturer received a report from the national joint registry that contains unpublished collected data on the usage and the outcomes of the shoulder replacement.The report details analysis provided for revision procedures performed between march 2023 - september 2024.During the review of the report, it was identified that on (b)(6) 2023 a patient required revision surgery due to aseptic loosening glenoid, which was not previously reported to the manufacturer.

Brand Name
TORNIER PERFORM REVERSED FULL WEDGE BP 15 DG DIA 25MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24323838
Report Number0001649390-2026-00129
Device Sequence Number18522483
Product Code KWS
UDI-Device Identifier00846832092109
UDI-Public00846832092109
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K161742
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberDWJ505
Device Lot Number8208AY
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2026
Initial Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale